A few remarks on the lifting problem
Journées de géométrie algébrique d'Orsay - Juillet 1992, Astérisque no. 218  (1993), p. 95-109
@incollection{AST_1993__218__95_0,
     author = {Chiantini, Luca and Ciliberto, Ciro},
     title = {A few remarks on the lifting problem},
     booktitle = {Journ\'ees de g\'eom\'etrie alg\'ebrique d'Orsay - Juillet 1992},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {218},
     year = {1993},
     pages = {95-109},
     language = {en},
     url = {http://www.numdam.org/item/AST_1993__218__95_0}
}
Chiantini, Luca; Ciliberto, Ciro. A few remarks on the lifting problem, in Journées de géométrie algébrique d'Orsay - Juillet 1992, Astérisque, no. 218 (1993), pp. 95-109. http://www.numdam.org/item/AST_1993__218__95_0/

[1] C. Ciliberto - E. Sernesi, Singularities of the theta divisor and congruences of planes, J. of Alg. Geom. 1 (1992), 231-250.

[2] W. Fulton, Intersection theory, Ergebnisse der Math., Springer Verlag, 1984.

[3] L. Gruson - C. Peskine, Section plane d'une courbe gauche : postulation. Progress in Math. 24, Birkauser, Boston, 1982, 33-35.

[4] J. Harris, A bound on the geometric genus of projective varieties, Ann. S.N.S. Pisa, (4) 8 (1981), 35-68.

[5] O. A. Laudal, A generalized trisecant lemma, Algebraic geometry, L. N. in Math. 687, Springer Veralg, Berlin, 1978, 112-149.

[6] E. Mezzetti - I. Raspanti, A Laudai type theorem for surfaces in 𝐏 4 , to appear.

[7] E. Mezzetti, On the lifting problem for codimension two subvarieties of 𝐏 n , to appear.

[8] Z. Ran, The (dimension+2)-secant lemma, Invent. Math. 106 (1991), 65-71.

[9] R. Re, Sulle sezioni iperpiane di una varieta' proiettiva, Le Matematiche, 42 (1987), 211-218.

[10] C. Segre, Sui fochi di 2° ordine dei sistemi infiniti di piani e sulle curve iperspaziali con una doppia infinita' di piani plurisecanti, Atti R. Accad. Lincei, (5) 30 (1921), 67-71.

[11] R. Strano, Sulle sezioni iperpiane delle curve, Rend. Sem. Mat. e Fis. Milano, 57 (1987), 125-134.

[12] R. Strano, On generalized Laudal's lemma, to appear.